# SDR DALA2022021500956

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 63,279 hours, 8,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 L4 DOOR CLOSEOUT FORWARD OF HANDLE DAMAGED. CORRECTIVE ACTION: REMOVED L4 DOOR UPPER LINING PER A330 AMM 25-23. DOOR DAMPERER EMERG OPERATION CYLINDER PINNED. VERIFIED PIN REMOVED. AMM RII C/W. PANEL INSTALLED PER AMM 25-23. (8282007)
